Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 29, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    April 12, 2019
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    Generalization of one method of a filter generator key recovery
    April 12, 2019
    Evgeniy K. Alekseev, Lyudmila A. Kuschinskaya
    Page range: 69-87
  • Requires Authentication Unlicensed
    Licensed
    Boolean functions as points on the hypersphere in the Euclidean space
    April 12, 2019
    Oleg A. Logachev, Sergey N. Fedorov, Valerii V. Yashchenko
    Page range: 89-101
  • Requires Authentication Unlicensed
    Licensed
    Artinian bimodule with quasi-Frobenius bimodule of translations
    April 12, 2019
    Aleksandr A. Nechaev, Vadim N. Tsypyschev
    Page range: 103-119
  • April 12, 2019
    Andrei V. Shubin
    Page range: 121-129
  • Requires Authentication Unlicensed
    Licensed
    On some properties of vector functions of Boolean algebra
    April 12, 2019
    Vladimir A. Taimanov
    Page range: 131-141
  • Requires Authentication Unlicensed
    Licensed
    Modules over strongly semiprime rings
    April 12, 2019
    Askar A. Tuganbaev
    Page range: 143-147

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/29/2/html
Scroll to top button